English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rectification of enriched ∞-categories

MPS-Authors
/persons/resource/persons235412

Haugseng,  Rune
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Haugseng, R. (2015). Rectification of enriched ∞-categories. Algebraic & Geometric Topology, 15(4), 1931-1982. doi:10.2140/agt.2015.15.1931.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1329-9
Abstract
There is no abstract available